# SDR QXEA200301142

- Difficulty date: September 17, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 4,378 hours, 3,329 cycles
- Engine: Ge CF348C1
- Engine time: 4,237 hours, 3,391 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan Blade
- Part number: 4114T15P02
- Part serial: IHI1399N
- Condition: Vibration
- Location: Zone 400
- Part time: 3,867 hours, 3,012 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2469 SEA TO FAT AIRCRAFT DIVERTED TO PDX DUE TO RIGHT ENGINE VIBRATION INDICATION OF 1.9 VIBRATION FELT IN AIRFRAME. AIRCRAFT LANDED SAFELY. REMOVED AND REPLACED ALL FAN BALDES. OPERATIONAL CHECKS GOOD. AIRCRAFT RETUREND TO SERVICE.
